# SDR AALA201906054005

- Difficulty date: June 4, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 64,963 hours, 7,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D7170200
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT POWER SUPPLY ASSEMBLY INSTALLED ABOVE DOOR 3R FAILED TEST. REPLACED POWER SUPPLY AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-06.
